# SDR CALA2025080407246

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 65,493 hours, 24,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964411
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROX LIGHT LENS CRACKED AT SEAT 32C.   REMOVED AND REPLACED SEAT 32C EMERGENCY FLOOR PROX LIGHT LENS. OPS CHK NORMAL IAW AMM 33-51-11.
